MAUDE Adverse Event Report: BECTON DICKINSON, S.A. BD PHASEAL¿ CONNECTOR LUER LOCK (C35); INTRAVASCULAR ADMINISTRATION SET

BECTON DICKINSON, S.A. BD PHASEAL¿ CONNECTOR LUER LOCK (C35); INTRAVASCULAR ADMINISTRATION SET
Catalog Number 515200
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/05/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.There were multiple lot numbers reported to be involved.The information for each lot number is as follows: medical device lot #: 1905108.Medical device expiration date: 2023-04-30.Device manufacture date: 2019-05-22.Medical device lot #: 1905112.Medical device expiration date: 2023-04-30.Device manufacture date: 2019-05-29.Medical device lot #: 1906107.Medical device expiration date: 2023-05-31.Device manufacture date: 2019-06-24.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation and/or device history review, a supplemental report will be filed.
 
Event or Problem Description
It was reported that during use of the bd phaseal¿ connector luer lock (c35) there is an issue with the connection between the connector and injector.Foreign complaint the following information was provided by the initial reporter, translated from (b)(6) to english: once again we encounter problems with the connection between the connector and injector in the department with a delivered cytostatic syringe.This was 3 times the case for an intrathecal injection on pediatric oncology this week.It is difficult to determine which lot number was used.We have different lot numbers of injectors with cap and connectors in stock: injector with cap: 1904101, 1906110.Connector: 1905108, 1905112, 1906107.
 
Additional Manufacturer Narrative
Investigation: a total of 39 connector samples were returned to our quality team for investigation.The product was visually inspected and no defects were identified.Functional testing was performed, engaging and disengaging the connectors and a sample injector from lot 1906110 as well as lot 1904101.In all cases the product functioned properly, and no issues were observed.Product undergoes inspections throughout the manufacturing process to ensure the quality and functionality of the device.A device history review was performed for lots 1905108, 1905112, and 1906107, no deviations or non-conformances were identified during the manufacturing process that could have contributed to this issue.Based on the available information we are not able to identify a root cause related to the manufacturing process at this time.
 
Event or Problem Description
It was reported that during use of the bd phaseal¿ connector luer lock (c35) there is an issue with the connection between the connector and injector.Foreign complaint the following information was provided by the initial reporter, translated from dutch to english: once again we encounter problems with the connection between the connector and injector in the department with a delivered cytostatic syringe.This was 3 times the case for an intrathecal injection on pediatric oncology this week.It is difficult to determine which lot number was used.We have different lot numbers of injectors with cap and connectors in stock: injector with cap: 1904101, 1906110.Connector: 1905108, 1905112, 1906107.

Brand Name
BD PHASEAL¿ CONNECTOR LUER LOCK (C35)
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
BECTON DICKINSON, S.A.
camino de valdeolivia
s/n
san agustin de guadalix
MDR Report Key9104841
Report Number3003152976-2019-00652
Device Sequence Number11359864
Product Code ONB
UDI-Device Identifier30382905152000
UDI-Public30382905152000
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K123213
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/20/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number515200
Device Lot NumberSEE H.10
Initial Date Received by Manufacturer 09/05/2019
Supplement Date Received by Manufacturer09/05/2019
Initial Report FDA Received Date09/23/2019
Supplement Report FDA Received Date11/22/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;